$23.50
In stock
Guaranteed refund or reship if you haven't received your order
Secure and encrypted payment processing
We ship to over 40 countries including the USA, UK, Europe, Australia and Japan

Pharmacological properties

The pharmacological effect of the drug is due to the action of all its components.

paracetamol acts as an analgesic and antipyretic. The analgesic and antipyretic effect of paracetamol is associated with the effect of the drug on the thermoregulation center in the hypothalamus and the ability to inhibit prostaglandin synthesis.

Paracetamol is rapidly absorbed in the digestive tract, bound to plasma proteins. T½ is 1–4 hours. Metabolized in the liver with the formation of glucuronide and paracetamol sulfate. It is excreted by the kidneys mainly in the form of conjugation products, less than 5% is excreted unchanged.

Phenylephrine hydrochloride stimulates postsynaptic α-adrenergic receptors. It constricts the vessels of the lungs and increases pressure in the pulmonary artery. As a vasoconstrictor it has an anti-congestive effect: it reduces swelling and hyperemia of the nasal mucosa, the severity of exudative manifestations, restores free breathing.

Phenylephrine hydrochloride has a low bioavailability due to uneven absorption and the effect of MAO in the digestive tract and liver during the first passage. It is excreted by the kidneys in the form of metabolites. Acidification of urine speeds up excretion from the body.

Caffeine is a central nervous system stimulant. It stimulates the respiratory center, which increases the speed and depth of oxygen saturation of the lungs, increases the skeletal muscle tone, and lowers the threshold of hypercapnia. To obtain the same reaction from a caffeine-free analgesic, a dose of about 40% higher than one dose in combination with caffeine is needed. Thus, caffeine is used as an adjuvant of paracetamol.

Caffeine, which is part of the Grippex Start, Grippex Asset and Grippex Aktiv Max, and its water-soluble salts are rapidly absorbed in the intestines (including in the large). T½ is about 5 hours, in some individuals - up to 10 hours. The main part is demethylated and oxidized. About 10% is excreted by the kidneys unchanged.

Chlorpheniramine maleate, which is part of the Grippex Asset, Grippex Asset Max, is a blocker of N1-histamine receptors, which suppresses the response of smooth muscles to histamine. It has an anti-allergic effect, reduces lacrimation, itching in the nose.

Chlorpheniramine maleate is a component that reduces the severity of the characteristic effects of histamine, which is especially important to prevent and alleviate many allergic symptoms. It is relatively slowly absorbed in the digestive tract, Cmax in blood plasma is achieved 2.5-6 hours after oral administration. Bioavailability is low and ranges from 25-50% of the dose taken. Chlorpheniramine maleate is metabolized the first time it passes through the liver. The substance is significantly metabolized in the liver with the formation of metabolites of desmethyl- and didemethylchlorpheniramine. About 70% of it binds in plasma with blood proteins. Chlorpheniramine maleate is distributed in all organs and tissues, passes through the BBB. The component is unchanged and its metabolites are excreted mainly in the urine, excretion depends on the pH of the urine and the degree of excretion; only traces are found in the feces. The duration of action is 4-6 hours.

Ascorbic acid, which is part of the Grippex Hotaktiv, Grippex Hotaktiv Max, is a vital vitamin that is added to the composition of the drug to compensate for the consumption of vitamin C, which can occur at the beginning of the development of a viral infection.

Ascorbic acid is actively involved in the redox reactions of the body. It stimulates tissue respiration, oxidative phosphorylation in the liver, activates proteolytic and microsomal enzymes, and promotes the transition of folic acid to folinic acid. Ascorbic acid is required for the synthesis of steroid hormones and procollagen.It regulates vascular wall permeability, blood coagulation, promotes regeneration processes, as well as the formation of supporting tissues. Ascorbic acid promotes the activation of the immune system, provides an increased need for vitamin C for influenza and colds, and strengthens the bodys defense mechanisms.

Dextromethorphan hydrobromide, which is part of the Grippex Active Max, is a central cough suppressant. It suppresses the cough center, acting directly on it and increasing the threshold of the cough center relative to irritating agents. The pharmacokinetics of the combined drug depends on the pharmacokinetics of the active substances that make up its composition.

Dextromethorphan hydrobromide is rapidly absorbed from the digestive tract. It is metabolized in the liver and excreted in the urine unchanged and in the form of demethylated metabolites, including dextrorphan, which suppresses cough. T½ dextromethorphan hydrobromide is 4 hours

Indications

Grippex asset, influenza asset max. symptomatic treatment for manifestations of influenza and ARVI (hyperthermia, headache, runny nose) in adults and children over the age of 12 years.

Grippex Hotaktiv, Grippex Hotaktiv Max. Symptomatic treatment for acute respiratory viral infections and influenza (headache, pain in muscles and joints, fever, lacrimation, rhinitis, nasal congestion).

Application

Adults and children 12 years of age and older:

Grippex Asset, Grippex Asset Max. The drug is intended for oral administration.

Adults and children over the age of 12 years - 1 tablet up to 4 times a day. The interval between doses is at least 4 hours. The duration of treatment is determined by the doctor. The maximum period of use without consulting a doctor is 3 days. Do not exceed recommended dose. Do not take simultaneously with other medicines containing paracetamol.

Grippex Hotaktiv, Grippex Hotaktiv Max. Pour the contents of 1 sachet into a cup and pour hot water. Stir until completely dissolved. Take in a warm form.

A single dose of paracetamol is 10-15 mg / kg of body weight, the maximum daily dose is 60 mg / kg. Do not take more than 4 doses in 24 hours.

Adults and children over the age of 12 years - 1 sachet. If necessary, the dose can be repeated every 4-6 hours. Do not take more than 4 sachets per day.

The interval between doses is at least 4 hours.

The course of treatment should be no more than 3-5 days. The duration of treatment is determined by the doctor. The maximum period of use for children without consulting a doctor is 3 days.

Do not exceed recommended dose.

Do not take simultaneously with other medicines containing paracetamol.

Contraindications

Grippex asset and influenza asset max. the drug is contraindicated in patients with hypersensitivity to any of its components.

Alcoholism, prostatic hyperplasia, severe forms of atherosclerosis, hypertension, acute pancreatitis and hepatitis, peripheral arterial thrombosis, decompensated heart failure, severe forms of coronary heart disease, cardiac conduction disturbances, ventricular tachycardia, glaucoma, severe renal and hepatic impairment, AD, chronic obstructive disease lung, pheochromocytoma, hyperthyroidism, glucose-6-phosphate dehydrogenase deficiency, blood diseases, severe leukopenia, anemia, congenital hyperbilirubinemia, Dubin syndrome a - Johnson, diabetes mellitus, increased intraocular pressure. Tendency to spasm of blood vessels, difficulty urinating, obstruction of the neck of the bladder. Stenosing ulcer of the stomach and duodenum, pyloroduodenal obstruction; epilepsy, increased irritability, sleep disturbance, emphysema, acute myocardial infarction. Age 60 years.Concomitant use with tricyclic antidepressants, β-adrenergic blockers. Do not use in conjunction with MAO inhibitors and within 2 weeks after discontinuation of MAO inhibitors.

Grippex Hotaktiv, Grippex Hotaktiv Max. Hypersensitivity to any of the components of the drug, congenital hyperbilirubinemia, glucose-6-phosphate dehydrogenase deficiency, severe hepatic or renal impairment, acute hepatitis, severe hypertension, severe cardiovascular disease, including conduction disturbance, severe atherosclerosis, severe coronary artery disease, increased excitation states , sleep disturbances, epilepsy, blood diseases, Gilbert syndrome, leukopenia, anemia, thrombosis, thrombophlebitis, hyperthyroidism, severe diabetes, acute pancreatitis, alcoholism, glauco MA, prostate hypertrophy with difficulty urinating, combined use with MAO inhibitors and within 2 weeks after discontinuation of MAO inhibitors, is contraindicated in patients taking tricyclic antidepressants, β-adrenergic blockers or other antihypertensive drugs, drugs that suppress or increase appetite, and ampheton psychostimulants, phenylketonuria. Age to 12 years.

Side effects

In most cases, the drug is well tolerated. side effects due to the active components of the drug were rarely observed, usually due to prolonged use of the drug in high doses.

Paracetamol.

From the digestive tract: rarely - nausea, vomiting, decreased appetite, constipation, diarrhea or flatulence, discomfort in the epigastrium. With prolonged use of the drug in high doses - pain in the epigastric region, hepatotoxic effect; hepatonecrosis (when used in high doses).

On the part of the blood system and lymphatic system: very rarely - hemolytic anemia, bruising or bleeding, methemoglobinemia (cyanosis, shortness of breath, heart pain), thrombocytopenia in isolated cases - aplastic anemia, pancytopenia, sulfhemoglobinemia, neutropenia, agranulocytosis, leukopenia.

From the respiratory system: bronchospasm in patients sensitive to acetylsalicylic acid and other NSAIDs.

From the urinary system: renal colic, aseptic pyuria, interstitial glomerulonephritis, very rarely - nephrotoxic effect, papillary necrosis, impaired urination, dysuria.

On the part of the immune system: anaphylaxis, hypersensitivity reactions, including pruritus, rash on the skin and mucous membrane (usually a generalized rash, erythematous, urticaria), angioedema, erythema multiforme (including Stevens-Johnson syndrome), toxic epidermal necrolysis Lyells syndrome).

From the hepatobiliary system: impaired liver function, increased activity of liver enzymes, usually without the development of jaundice.

Others: in isolated cases - hypoglycemia, up to a hypoglycemic coma, general weakness, increased sweating, blurred vision, dry eyes. Increased creatinine clearance, increased excretion of sodium and calcium, nasal congestion, possibly a false increase in uric acid in the blood, as determined by the Bittner method; a slight increase in 5-hydroxyindoleacetic acid, vanillyl maldalic acid and catecholamines in the urine.

Caffeine.

From the side of the central nervous system: rarely - headache, a feeling of fear, general weakness, dizziness in isolated cases - psychomotor agitation and disorientation, insomnia, anxiety, irritability or nervousness, tremor, confusion, depressive states, a sensation of tingling and heaviness in the limbs, noise in the ears, epileptic seizures, coma, anxiety, hallucinations, dyskinesia.

From the cardiovascular system: in isolated cases - palpitations, tachycardia, arrhythmia, increased blood pressure (especially in patients with hypertension).

From the digestive tract: rarely - nausea, vomiting, peptic ulcer exacerbation.

Phenylephrine hydrochloride.

From the side of the nervous system: rarely - headache, insomnia, dizziness, confusion.

From the cardiovascular system: in isolated cases - tachycardia, reflex bradycardia, shortness of breath, heart pain, increased blood pressure (especially in patients with hypertension), arrhythmia.

Chlorpheniramine maleate.

From the digestive tract: nausea, vomiting, epigastric pain, dry mouth or throat.

From the side of the organ of vision: very rarely - mydriasis, impaired accommodation, increased intraocular pressure.

From the cardiovascular system: in isolated cases - tachycardia.

From the side of the central nervous system: rarely - drowsiness, headache, tremor.

From the urinary system: very rarely - urinary retention and stranguria (difficulty urinating).

Excipient dye yellow sunset FCF (E110) may cause allergic reactions.

special instructions

Grippex asset and influenza asset max. Before prescribing the drug, you need to make sure that the main cause of the cough is determined and that a decrease in the intensity of the cough does not increase the risk of clinical or physiological complications. use with caution in chronic cough that occurs as a result of smoking or emphysema, when the cough is accompanied by excessive secretion of sputum, in patients with an inborn extended q-t interval or in cases of prolonged use of drugs that can extend the q-t interval.

It is necessary to consult a doctor regarding the possibility of using the drug in patients with impaired renal and hepatic function. Before using the drug, you must consult your doctor if the patient uses warfarin or similar drugs that have an anticoagulant effect.

During treatment, alcohol should be excluded, which enhances the sedative effect of chlorpheniramine maleate and the hepatotoxicity of paracetamol.

It should be borne in mind that in patients with alcoholic liver damage, the risk of hepatotoxic effects of paracetamol is increased; the drug may affect laboratory results regarding blood glucose and uric acid levels.

Patients with severe infections, such as sepsis, accompanied by a decrease in glutathione levels when taking paracetamol, increase the risk of metabolic acidosis. Symptoms of metabolic acidosis are deep, rapid or difficult breathing, nausea, vomiting, loss of appetite. Seek medical attention immediately if these symptoms occur.

Patients taking analgesics daily for mild arthritis should consult a doctor.

Do not exceed the indicated doses.

Do not take the drug with other medicines containing paracetamol.

If symptoms persist, consult a doctor.

If the headache becomes constant, you should consult a doctor.

Caffeine weakens the effect of sleeping pills and drugs. During treatment, it is not recommended to consume an excessive amount of drinks containing caffeine (such as coffee, tea). This can lead to problems with sleep, to tremors, an unpleasant sensation behind the sternum due to a heartbeat.

Phenylephrine may cause rapid heart rate, dizziness, or a strong heartbeat; patients should be warned about this.

Use with caution in diseases of the liver and kidneys, hypertension and compensated heart failure.

The use of the drug can cause a positive analytical result of doping control.

Grippex Hotaktiv, Grippex Hotaktiv Max.It is necessary to consult a doctor regarding the possibility of using the drug in patients with impaired renal and hepatic function.

The risk of overdose occurs in patients with non-cirrhotic alcoholic liver disease. During the course of treatment, alcohol should be avoided.

Take into account that patients with alcoholic liver damage increase the risk of hepatotoxic effects of paracetamol; the drug can affect the results of laboratory tests on the content of glucose and uric acid in the blood.

Patients taking analgesics daily for mild arthritis should consult a doctor.

Before using the drug, you should consult your doctor if the patient is using warfarin or similar drugs with an anticoagulant effect.

The use of the drug in individuals who are starving may create a risk of liver damage.

The drug should be used with caution in persons prone to increase blood pressure, patients with AD. Avoid concurrent use with other drugs intended for the symptomatic treatment of colds and flu, vasoconstrictor drugs for the treatment of rhinitis, as well as drugs containing paracetamol.

Use with caution in elderly patients with difficulty urinating, Raynaud’s disease (which may result in pain in the fingers and toes in response to cold or stress). Do not exceed recommended doses. Phenylephrine, which is part of the drug, can cause angina attacks.

If, on the recommendation of a doctor, the drug is used for a long period, it is necessary to monitor the functional state of the liver and peripheral blood.

Do not use in patients with rare hereditary fructose intolerance, malabsorption of glucose-galactose, or sucrose-isomaltase deficiency.

The composition of the drug includes aspartame - a phenylalanine derivative, which is dangerous for patients with phenylketonuria.

In patients with severe infections, such as sepsis, which are accompanied by a decrease in glutathione, taking paracetamol increases the risk of metabolic acidosis. Symptoms of metabolic acidosis are deep, rapid or difficult breathing, nausea, vomiting, loss of appetite. Seek medical attention immediately if these symptoms occur.

Do not exceed the indicated doses.

If the headache becomes constant, you should consult a doctor.

If the signs of the disease do not begin to disappear within 3 days of treatment or, conversely, the health condition worsens, you should consult a doctor.

Interactions

The simultaneous use of the drug with other drugs containing paracetamol or other active substances that are part of the influenza asset max.

Features of the interaction of the drug are due to the properties of its components.

The drug potentiates the effect of MAO inhibitors, sedatives and ethanol. In addition, MAO inhibitors and furazolidone, when used simultaneously with the drug, can cause an excited state, hypertensive crisis and hyperpyrexia (due to chlorpheniramine maleate). With simultaneous administration with antidepressants, antiparkinsonian drugs, antipsychotics, an atropine-like effect may occur (manifested by dry mouth, urinary retention, constipation).

The risk of developing glaucoma increases with the combined use of Grippex with GCS. Paracetamol, which is part of the drug, reduces the effectiveness of diuretics, and also increases the risk of hepatotoxic reactions when used simultaneously with barbiturates, diphenyl, carbamazepine, rifampicin and other inducers of microsomal liver enzymes, as well as anticonvulsants. The absorption rate of paracetamol can increase with simultaneous use with metoclopramide and domperidone and decrease with combined use with colestyramine. The simultaneous use of paracetamol with azidothymidine can lead to the development of neutropenia.The anticoagulant effect of warfarin and other coumarins is enhanced with prolonged regular use of paracetamol. The risk of bleeding increases. Taking single doses does not have a significant effect. The simultaneous use of paracetamol with NSAIDs increases the risk of complications from the kidneys. With the simultaneous use of paracetamol with hepatotoxic drugs, the toxic effect of drugs on the liver increases.

Barbiturates reduce the severity of the antipyretic effect of paracetamol. Anticonvulsants (including phenytoin, barbiturates, carbamazepine), which stimulate the activity of microsomal liver enzymes, can enhance the toxic effects of paracetamol on the liver due to an increase in the degree of conversion of the drug to hepatotoxic metabolites. The simultaneous use of paracetamol in high doses with isoniazid increases the risk of developing hepatotoxic syndrome.

One of the components of the drug - phenylephrine hydrochloride - has an adrenomimetic effect when used with tricyclic antidepressants; simultaneous use with galomanom increases the risk of ventricular arrhythmia. Grippex reduces the hypotensive effect of guanethidine, which, in turn, enhances the α-adrenostimulating effect of phenylephrine hydrochloride. Phenylephrine can cause unwanted reactions when combined with indomethacin and bromocriptine (severe hypertension). The use of phenylephrine hydrochloride with sympathomimetic amines, digoxin and cardiac glycosides increases the risk of arrhythmias and myocardial infarction. Rauwolfia alkaloids reduce the therapeutic effect of phenylephrine hydrochloride P-blockers (phentolamine), phenothiazines, furosemide and other diuretics inhibit vasoconstriction. Phenylephrine can reduce the effectiveness of β-adrenergic receptor blockers and other antihypertensive drugs (reserpine, methyldopa, etc.) with an increased risk of hypertension and other adverse reactions from the cardiovascular system.

Chlorpheniramine enhances the anticholinergic effect of atropine, antispasmodics, tricyclic antidepressants, inhibitors, antiparkinsonian drugs. Chlorpheniramine enhances the action of CNS depressants (tranquilizers, barbiturates), antiparkinsonian drugs.

Do not use simultaneously with alcohol. Chlorpheniramine with simultaneous use with alcohol potentiates the effect of each other.

The simultaneous use of sleeping pills, barbiturates, sedatives, antipsychotics, tranquilizers, anesthetics, narcotic analgesics, and alcohol enhances the effect of chlorpheniramine maleate.

Maprotiline (a four-cycle antidepressant) and other anticholinergic drugs can enhance the anticholinergic effect of these drugs or antihistamines like chlorpheniramine.

Caffeine increases the effect (improves bioavailability) of antipyretic analgesics, potentiates the effects of xanthine derivatives, alpha and beta adrenergic agonists, psychostimulants. Cimetidine, hormonal contraceptives, isoniazid enhance the effect of caffeine. Caffeine reduces the effect of opioid analgesics, anxiolytics, sleeping pills and sedatives, is an antagonist of drugs for anesthesia and other drugs that depress the central nervous system, a competitive antagonist of adenosine, ATP. With the simultaneous use of caffeine with ergotamine, the absorption of ergotamine in the digestive tract improves, with thyrotropic drugs - the thyroid effect increases. Caffeine reduces the concentration of lithium in the blood.

Dextromethorphan hydrobromide. The use of dextromethorphan hydrobromide with enzyme inhibitors, including amiodarone, fluoxetine, haloperidol, paroxetine, propafenone and thioridazine, can affect mental abilities.Ototoxic and photosensitizing drugs with simultaneous use can enhance side effects.

Overdose

Signs and symptoms of an overdose of the individual components of the fluex drug can be distributed as follows:

Symptoms of an overdose of paracetamol. An overdose is usually caused by paracetamol and is manifested by pallor of the skin, anorexia, nausea, vomiting, abdominal pain, hepatonecrosis, increased activity of hepatic transaminases and prothrombin index. In case of an overdose, increased sweating, psychomotor agitation or depression of the central nervous system, drowsiness, impaired consciousness, disturbance of the heart rhythm, tachycardia, extrasystole, tremor, hyperreflexia, convulsions are possible. Damage to the liver can occur 12–48 hours after an overdose. Impaired glucose metabolism and metabolic acidosis may occur. With severe poisoning, liver failure can progress and lead to the development of toxic encephalopathy with impaired consciousness, in some cases with a fatal outcome. Acute renal dysfunction with acute tubular necrosis can manifest itself as severe lumbar pain, hematuria, proteinuria and develop even in the absence of severe liver damage. Arrhythmia and pancreatitis were also noted. Liver damage is possible in adults who have used ≥10 g of paracetamol, and in children who took paracetamol at a dose of 150 mg / kg body weight. Taking ≥5 g of paracetamol can lead to liver damage in patients with risk factors (long-term treatment with carbamazepine, phenobarbital, phenytoin, primidone, rifampicin, St. Johns wort or other drugs that induce liver enzymes, regular intake of ethanol in excess; glutathione cachexia, disorders digestion, cystic fibrosis, HIV infection, hunger, cachexia).

Symptoms of an overdose of caffeine. Caffeine in high doses can cause headache, epigastric pain, vomiting, diuresis, rapid breathing, extrasystole, tachycardia or arrhythmia, affect the central nervous system (dizziness, insomnia, nervous agitation, irritability, affect state, anxiety, tremor, convulsions). Clinically significant symptoms of an overdose of caffeine are also associated with liver damage with paracetamol.

Symptoms of an overdose associated with the potentiation of the parasympatolytic effect of the antihistamine component and the sympathomimetic effect of phenylephrine. Drowsiness, after which excitement is possible (especially in children); visual impairment; nausea, vomiting, headache; circulatory disturbance; coma; behavior change; Hypertension; bradycardia, atropine-like psychosis. An overdose due to the action of phenylephrine can cause increased sweating, psychomotor agitation or depression of the central nervous system, pallor, dizziness, insomnia, heart rhythm disturbance, tachycardia, extrasystole, tremor, hyperreflexia, irritability, anxiety. In severe cases, a violation of consciousness, hallucinations, convulsions and arrhythmias may occur.

With an overdose of chlorpheniramine maleate, the state can vary from suppressed to excited (anxiety and convulsions). With an overdose of chlorpheniramine maleate, atropine-like symptoms are possible, including mydriasis, photophobia, dry skin and mucous membranes, fever, intestinal atony, depression of the central nervous system, which is accompanied by respiratory failure and impaired cardiovascular function.

Symptoms of an overdose of dextromethorphan are atypical: nausea and vomiting, drowsiness or excessive agitation, dizziness, lethargy, ataxia, nystagmus, respiratory depression.

Treatment. In case of an overdose, emergency medical care is needed.The patient should be immediately taken to the clinic, even in the absence of early symptoms of an overdose. Symptoms may be limited by nausea and vomiting, or may not reflect the severity of an overdose or the risk of organ damage. Activated charcoal treatment should be considered if an excessive dose of paracetamol was taken within 1 hour. The plasma concentration of paracetamol should be measured ≥4 hours after administration (earlier concentrations are unreliable). Treatment with N-acetylcysteine ​​can be applied within 24 hours after taking paracetamol, but the maximum protective effect occurs when it is used within 8 hours after taking. The effectiveness of the antidote decreases sharply after this time. If necessary, N-acetylcysteine ​​is administered intravenously to the patient, according to the established list of doses. In the absence of vomiting, methionine can be administered orally as an appropriate alternative in remote areas outside the hospital. To prevent the toxic effects of dextromethorphan on the central nervous system, naloxone is used.

Storage conditions

In a place inaccessible to children at a temperature of no higher than 25 ° C.

Tags: Gripex [Phenylephrine]